# SDR CA990505057

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Debonded
- Location: Hydraulic Pump
- Part time: 80 hours
- Component: Aerosp, 350A35013004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, THE HYDRAULIC PUMP DRIVE ASSY BELT WAS FOUND DEBONDED AT THE JOINT AREA AFTER ONLY 80 HOURS TSN.   NEW BELT INSTALLED.
